IJPAM: Volume 92, No. 4 (2014)
BY THE GENERALIZED DIFFERENCE EQUATION
Department of Mathematics
Sacred Heart College
Tirupattur, 635601, Vellore District, Tamil Nadu, S. INDIA
Abstract. We derive the Bernoulli's n-Formula and nmulti-series by equating the numerical and complete solution of the order generalized difference equation. We also illustrate multi-series to product of arithmetic and geometric functions.
Received: December 23, 2013
AMS Subject Classification: 39A70, 47B39, 39A10
Key Words and Phrases: complete solution, Bernoulli's series, difference operator, generalized difference equation, numerical solution
Download paper from here.
DOI: 10.12732/ijpam.v92i4.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 535 - 547
This work is licensed under the Creative Commons Attribution International License (CC BY).